# SDR ASAA2019032428773

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,873 hours, 11,581 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Inoperative
- Location: Hf Comm
- Part time: 41,951 hours, 12,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 HF RADIO HAS NO SOUND OR SIDETONE. GROUNDED - YES. WENT TO BITE NR 1 HF TRANSCEIVER, FOUND NR 1 HF TRANSCEIVER INOP. R & R NR 1 HF TRANSCEIVER, REF AMM 23-11-21-000-801/400-801. PERFORMED NR 2 HF BITE TEST AND OPS CHECK. NR 1 HF OPS NORMAL.
